# SDR 96FDEA01520

- Difficulty date: September 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511
- Make and model: Boeing 727-25
- Aircraft serial: 18283
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: 65267491
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0055 (004) AFT ENTRY DOOR LT SIDE FRAME IS CRACKED AT 41 INCHES FROM BOTTOM OF DOOR.  *S/D*  REMOVED DAMAGE AFT ENTRY DOOR LT SIDE FRAME 41 FROM BOTTOM OF DOOR.  FABRICATED AND INSTALLED REPAIR PER FEDEX SRM 52-10-1 AND 51-40-03.
